# SDR CALA0400136

- Difficulty date: February 19, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 25,022 hours, 13,042 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26270
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN LT WING UPPER L/E SKIN AT NR 3 SLAT ACTUATOR.  THE CRACKED AREA OF SKIN WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 57-41-01.
